# SDR SWAA2024123173085

- Difficulty date: December 1, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 65,023 hours, 38,953 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 341B LEADING EDGE ON RIB LOCATED LE STA 86.66 RT HORIZONTAL STAB 2024-732354<[01] REPLACED FASTENERS AND NEW RIB LOC PANEL 341B LEADING EDGE ON RIB STA 86.66 RT HORIZONTAL STAB IAW B737-700 SRM 51-40-02 AND DWG 186A1001 SHEET 10 REV: A. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED FASTENERS AND NEW RIB LOC PANEL 341B LEADING EDGE ON RIB STA 86.66 RT HORIZONTAL STAB IAW B737-700 SRM 51-40-02 AND DWG 186A1001 SHEET 10 REV: A. SEE INDIVIDUAL SIGN OFF BELOW
